C-testosterone

  • Testosterone undecanoate capsules (Restandol Testocaps)
    If you have taken several capsules at once, there is no need for great concern, however you should tell your doctor. The castor oil in the capsule may cause diarrhoea.
  • Testosterone 300 µg patches (Intrinsa)
    If you have applied more than one patch at a time
    Remove all the patches sticking on to your skin and consult your doctor or pharmacist for further information on how to continue treatment with the medication. Overdosing is unlikely when used as directed, because once the patch is taken off testosterone is quickly removed by the body.
  • Testosterone given by IM injection
    Overdose with testosterone can cause irritability, nervousness, weight gain and long-lasting or frequent erections. Tell your doctor, if you have any of these. Your doctor will inject it less often or will stop treatment.
  • Testosterone implant
    Overdose can cause prolonged and painful periods and deepening voice in women. See your doctor to remove the implant.
  • Testosterone gels
    If you have applied too much gel, contact a doctor, hospital or pharmacist. Overdose with testosterone gel can cause irritability, nervousness, weight gain and prolonged or frequent erections. If you get these symptoms with normal use, it may indicate that you need your dose adjusting.
If you think you, or someone you care for, might have accidentally taken more than the recommended dose of testosterone or intentional overdose is suspected, contact your local hospital, GP or if in England call NHS 111. In Scotland call NHS 24. In Wales, call NHS Direct Wales. In the case of medical emergencies, always dial 999.

C-testosterone

c-testosterone

Media:

c-testosteronec-testosteronec-testosteronec-testosteronec-testosterone

http://buy-steroids.org